# SDR 96ZZZX3898

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7US
- Make and model: Lear 60LEAR
- Aircraft serial: 014
- System (JASC): 2810 · Fuel Storage
- Part: Cell
- Part number: 66005004
- Condition: Leaking
- Location: Fuselage
- Part time: 1,001 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUSELAGE FUEL CELL CAVITY DRAIN LEAKING.  FOUND FORWARD FUSELAGE FUEL CELL NIPPLE CRACKED.  THREE EACH FUSELAGE CELL FLAPPER VALVES DISCONNECTED.   REF:  LEAR SB60-28-5, INSPECTION OF AFT FUSELAGE CELL FLAPPER VALVES.
